You are not currently logged in.
Access JSTOR through your library or other institution:
Tests of Independence in Parametric Models with Applications and Illustrations
A. Colin Cameron and Pravin K. Trivedi
Journal of Business & Economic Statistics
Vol. 11, No. 1 (Jan., 1993), pp. 29-43
Stable URL: http://www.jstor.org/stable/1391305
Page Count: 15
You can always find the topics here!Topics: Polynomials, Economic models, Statistical models, Series expansion, Time series models, Null hypothesis, Economic statistics, Applied econometrics, Random variables, Correlations
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
Tests of independence between variables in a wide variety of discrete and continuous bivariate and multivariate regression equations are derived using results from the theory of series expansions of joint distributions in terms of marginal distributions and their related orthonormal polynomials. The tests are conditional moment tests based on covariances between pairs of orthonormal polynomials. Examples include tests of serial independence against bilinear and/or autoregressive conditional heteroscedasticity alternatives, tests of dependence in multivariate normal regression models, and dependence in count-data models. Monte Carlo simulation based on bivariate count models is used to evaluate the size and power properties of the proposed tests. A multivariate count-data model for Australian health-care-utilization data is used to empirically illustrate the tests.
Journal of Business & Economic Statistics © 1993 American Statistical Association